# SDR UIEA2020061801308

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,894 hours, 21,444 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT AND EICAS CAME ON WITH APPROX 2000 LBS REMAINING IN CENTER TANK. PERFORMED OPS CHECK IAW AMM 28-22-05. OPS CHECKED NORMAL. OK TO CONTINUE.
